Alert archive / Washington / Gale Warnings in 2011

Gale Warning 8, NWS Seattle, WA

January 21, 2011

NWS Seattle, WA issued this gale warning at Jan 21, 2011, 2:27 PM PST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 21, 2011, 2:27 PM PST (22:27 UTC)
Expired
Jan 21, 2011, 8:58 PM PST
In force
7 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

602 
WHUS76 KSEW 212227
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
227 PM PST FRI JAN 21 2011

PZZ132-220500-
/O.UPG.KSEW.SC.Y.0629.000000T0000Z-110122T0900Z/
/O.NEW.KSEW.GL.W.0008.110121T2227Z-110122T0500Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
227 PM PST FRI JAN 21 2011

...GALE WARNING IN EFFECT UNTIL 9 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING
FOR THE EASTERN ENTRANCE...WHICH IS IN EFFECT UNTIL 9 PM PST THIS
EVENING.

* WINDS...WEST WIND REACHING 25 TO 35 KNOTS DURING THE LATE
  AFTERNOON AND EARLY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ131-220500-
/O.UPG.KSEW.SC.Y.0630.000000T0000Z-110122T0900Z/
/O.NEW.KSEW.GL.W.0008.110121T2227Z-110122T0500Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
227 PM PST FRI JAN 21 2011

...GALE WARNING IN EFFECT UNTIL 9 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING
FOR THE CENTRAL STRAIT...WHICH IS IN EFFECT UNTIL 9 PM PST THIS
EVENING.

* WINDS...WEST WIND REACHING 25 TO 35 KNOTS DURING THE LATE
  AFTERNOON AND EARLY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ110-220630-
/O.EXT.KSEW.RB.Y.0003.000000T0000Z-110123T0000Z/
GRAYS HARBOR BAR-
227 PM PST FRI JAN 21 2011

...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 4 PM
PST SATURDAY...

THE SMALL CRAFT ADVISORY FOR ROUGH BAR IS NOW IN EFFECT UNTIL 4
PM PST SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR
ENTRANCES.

&&

$$

PZZ130-150-153-156-170-173-176-220630-
/O.EXT.KSEW.SC.Y.0629.000000T0000Z-110123T0000Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
227 PM PST FRI JAN 21 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR THE COAST AND WEST
ENTRANCE UNTIL 4 PM PST SATURDAY.

* WIND...WEST TO NORTHWEST WINDS 20 TO 25 KNOTS...SUBSIDING BY
  LATE THIS EVENING.

* SEAS...WEST SWELL 14 TO 16 FEET AROUND 17 SECONDS FOR THE NEXT
  24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-134-220630-
/O.CON.KSEW.SC.Y.0629.000000T0000Z-110122T0900Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
227 PM PST FRI JAN 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST SATURDAY.

* BULLET POINT...WINDS AND/OR WAVES WILL REACH SMALL CRAFT 
  ADVISORY CRITERIA OVER THE AFFECTED AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ135-220600-
/O.CON.KSEW.SC.Y.0629.000000T0000Z-110122T0600Z/
PUGET SOUND AND HOOD CANAL-
227 PM PST FRI JAN 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR PUGET SOUND AND HOOD
CANAL UNTIL 10 PM PST THIS EVENING.

* BULLET POINT...WINDS AND/OR WAVES WILL REACH SMALL CRAFT 
  ADVISORY CRITERIA OVER THE AFFECTED AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
1 follow-up statement
059 
WHUS76 KSEW 220458
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
858 PM PST FRI JAN 21 2011

PZZ131-132-220900-
/O.CAN.KSEW.GL.W.0008.000000T0000Z-110122T0500Z/
/O.EXA.KSEW.SC.Y.0629.000000T0000Z-110122T0900Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
858 PM PST FRI JAN 21 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM PST SATURDAY...
...GALE WARNING HAS ENDED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY FOR THE CENTRAL STRAIT OF JUAN DE FUCA AND THE EAST
ENTRANCE TO THE STRAIT...WHICH IS IN EFFECT UNTIL 1 AM PST
SATURDAY. THE GALE WARNING HAS ENDED FOR THE CENTRAL STRAIT AND
THE EAST ENTRANCE. 

* WIND...WEST WINDS OF 20 TO 30 KT WILL FALL BELOW 20 KT AFTER 1
  AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-220600-
/O.CAN.KSEW.SC.Y.0629.000000T0000Z-110122T0900Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
858 PM PST FRI JAN 21 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR THE NORTHERN INLAND WATERS.

WINDS HAVE FALLEN BELOW 20 KT OVER THE NORTHERN INLAND WATERS.

$$

PZZ135-220600-
/O.CAN.KSEW.SC.Y.0629.000000T0000Z-110122T0600Z/
PUGET SOUND AND HOOD CANAL-
858 PM PST FRI JAN 21 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR PUGET SOUND AND HOOD CANAL.

WINDS HAVE FALLEN BELOW 20 KT OVER PUGET SOUND AND HOOD CANAL.

$$

PZZ150-153-156-170-173-176-221300-
/O.EXT.KSEW.SC.Y.0629.000000T0000Z-110122T0900Z/
/O.NEW.KSEW.SW.Y.0006.110122T0900Z-110123T0000Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
858 PM PST FRI JAN 21 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM PST SATURDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 1 AM TO
4 PM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS FOR THE COASTAL WATERS OF WESTERN
WASHINGTON OUT TO 60 NM...WHICH IS IN EFFECT FROM 1 AM TO 4 PM
PST SATURDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR THE
COASTAL WATERS UNTIL 1 AM PST SATURDAY.

* WIND...WEST TO NORTHWEST WINDS 15 TO 25 KNOTS WILL EASE TO BELOW
  20 KT AFTER 1 AM PST SATURDAY. 

* SEAS...WEST SWELL 12 TO 14 FEET AROUND 17 SECONDS WILL CONTINUE
  THROUGH SATURDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ130-220900-
/O.EXT.KSEW.SC.Y.0629.000000T0000Z-110122T0900Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
858 PM PST FRI JAN 21 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM PST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR THE WEST ENTRANCE TO
THE STRAIT OF JUAN DE FUCA UNTIL 1 AM PST SATURDAY.

* WIND...WEST TO NORTHWEST WINDS 15 TO 25 KNOTS WILL EAST TO BELOW
  20 KT AFTER 1 AM PST SATURDAY.

* SEAS...WEST SWELL 11 FEET AROUND 17 SECONDS WILL FALL TO 9 FT AT
  17 SECONDS AFTER 1 AM PST SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-221300-
/O.CON.KSEW.RB.Y.0003.000000T0000Z-110123T0000Z/
GRAYS HARBOR BAR-
858 PM PST FRI JAN 21 2011

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
4 PM PST SATURDAY...

A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT FOR GRAYS
HARBOR BAR UNTIL 4 PM PST SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR
ENTRANCES.

&&

$$

PZZ134-220900-
/O.CON.KSEW.SC.Y.0629.000000T0000Z-110122T0900Z/
ADMIRALTY INLET-
858 PM PST FRI JAN 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ADMIRALTY INLET UNTIL
1 AM PST SATURDAY.

* WINDS...NORTHWEST WINDS OF 15 TO 25 KT WILL FALL BELOW 20 KT
  AFTER 1 AM PST SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Jan 21, 9:10 AM PST, 5 hours 17 minutes earlier.

Area forecast discussion, Jan 21, 9:10 AM PST, 5 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
910 AM PST FRI JAN 21 2011

.SYNOPSIS...A COLD FRONT WILL MOVE THROUGH WESTERN WASHINGTON TODAY.
WEAK HIGH PRESSURE WILL BUILD INTO THE REGION OVER THE WEEKEND.
FRONTAL SYSTEMS WILL PASS BY TO THE NORTH...BUT MOISTURE WILL
OCCASIONALLY BRUSH WESTERN WASHINGTON. AROUND THE MIDDLE OF NEXT
STRONG HIGH PRESSURE WILL BUILD OVER THE PACIFIC NORTHWEST.

&&

.SHORT TERM...RAIN WITH A COLD FRONT TODAY AND SHOWERS DECREASING
TONIGHT. MOST OF THE SHOWERS WILL BE IN THE CASCADES AND
FOOTHILLS...AND PROBABLY THE PSCZ AROUND THE METRO AREA TONIGHT. THE
FCST PROBABLY NEEDS SOME MORE PRECIP TNGT EAST OF I-5 AND INTO THE
SEATTLE AREA FOR THE POSSIBLE PSCZ...CHANGING THE FCST FOR A CHANCE
OF SHOWERS TO SCATTERED SHOWERS OR LIKELY POPS IS PROBABLY WHAT I
WILL DO. THERE WILL LIKELY BE RESIDUAL LOW LEVEL MOISTURE INTO
SATURDAY MORNING...SOME AREAS OF MORNING DRIZZLE SEEM A GOOD
BET...THEN FOR AFTERNOON PERHAPS A LITTLE SUNSHINE. THE FREEZING
LEVEL IN THE MOUNTAINS WILL DROP BEHIND THE COLD FRONT LATER TODAY
WITH THE 850MB TEMP FALLING A FEW DEGREES. THE SNOW LEVEL THIS
MORNING PROBABLY TAPERS FROM AROUND 4000 FEET IN THE NORTH AND NEAR
THE CREST...TO ABOUT 5500 FEET AT PARADISE...AND IT OUGHT TO FALL TO
ARND 3000 FEET THIS EVENING. 19

.LONG TERM...THERE IS ENOUGH RAIN SNEAKING INTO NW WA ON SUNDAY TO
THINK THE FCST IS TOO OPTIMISTIC. AND IN THE LATEST GFS HEIGHTS ARE
FALLING OVER THE REGION MONDAY AND I WOULD EXPECT ANOTHER DRIPPY DAY
AS A FNTL SYSTEM MOVG THRU B.C. BRUSHES WRN WA. THE UPPER RIDGE
CENTER BUILDS OVER THE PACNW NEXT WED AND THAT SHOULD MARK THE END
OF CLOUDY DRIPPY DAYS AS OFFSHORE FLOW DEVELOPS...THE 12Z GFS HAS A
1035MB HIGH CENTER OVER S.E. BRITISH COLUMBIA BY THE MIDDLE OF NEXT
WEEK. 19

&&

.HYDROLOGY...FLOOD WARNINGS REMAIN IN EFFECT FOR MINOR FLOODING ON
THE GREEN AND CEDAR RIVERS FOR THE NEXT FEW DAYS DUE MAINLY TO
UPSTREAM RESERVOIRS BEING DRAINED. RAINFALL TODAY AND SATURATED
SOILS WILL CONTINUE TO GIVE AN ELEVATED THREAT OF MUDSLIDES. FRONTAL
SYSTEMS WILL BRUSH THE AREA SUN NITE THRU MONDAY NIGHT AS THEY MOVE
TO THE NORTH...BUT THAT IS NOT LIKELY TO BE SIGNIFICANT. THEN AROUND
THE MIDDLE OF NEXT WEEK THE RIDGE IS LIKELY TO BUILD FOR A PERIOD OF
DRY WEATHER. SO FLOODING IS UNLIKELY THROUGH NEXT WEEK. 19

&&

.AVIATION...STRONG AND MOIST NORTHWEST FLOW ALOFT WILL CONTINUE
TODAY...WITH DRYING COMMENCING AFTER 00Z. A WEAK WARM FRONT LIES
OVER THE AREA WITH SOUTHEAST WINDS. A COLD FRONT WILL MOVE INLAND
THIS AFTERNOON...GIVING STRONG ONSHORE SURFACE FLOW.

WIDESPREAD IFR CEILINGS AND RAIN HAVE DEVELOPED IN THE WARM FRONT.
VISIBILITIES ARE GENERALLY 3-5SM IN RAIN AND FOG. THESE CONDITIONS
ARE LIKELY TO PERSIST UNTIL THE COLD FRONT MOVES THROUGH THIS
AFTERNOON.

KSEA...DISCUSSION ABOVE APPLIES. CEILINGS AND VISIBILITIES ARE
LIKELY TO STAY WHERE THEY ARE UNTIL THE AFTERNOON. SOUTHEAST WINDS
6-10 KT THROUGH THIS MORNING. SOUTHWEST WINDS 10-15 KT THIS
AFTERNOON AND EVENING...TAPERING OVERNIGHT. HANER

&&

.MARINE...A COLD FRONT WILL SWEEP THROUGH THIS AFTERNOON WITH
ONSHORE FLOW FOLLOWING. MODELS SHOWED STRONG WESTERLIES DOWN THE
STRAIT BUT NOT MUCH WIND ELSEWHERE...EVEN WITH STRONG ONSHORE
GRADIENTS DEVELOPING. CURRENT FORECAST OF 20-30 KT WESTERLIES IN THE
STRAIT LOOKS GOOD BUT THERE IS AN OUTSIDE CHANCE OF GALE FORCE
WESTERLY WINDS THIS EVENING IN THE CENTRAL AND EASTERN STRAIT. IN
DEFERENCE TO THE FORECAST GRADIENTS HAVE INDICATED SMALL CRAFT
ADVISORY SOUTHWEST WINDS ALL OTHER AREAS DURING THE PERIOD 21Z-03Z.
SHOULD BE BREEZY IN PLACES THIS AFTERNOON AND EVENING.

WINDS DIMINISH RAPIDLY TONIGHT AND SHOULD BE LESS THAN 20 KT OVER
ALL WATERS SATURDAY AS SURFACE HIGH PRESSURE BUILDS. HIGH PRESSURE
WILL REMAIN OVER THE AREA THROUGH THE FIRST PART OF NEXT WEEK.

HIGH TIDES WILL BE VERY HIGH FOR THE NEXT THREE DAYS BUT WITH HIGH
ATMOSPHERIC PRESSURE RATHER THAN LOW...TIDAL ANOMALIES WILL BE ZERO
OR EVEN NEGATIVE SO MINOR TIDAL OVERFLOW IS NOT EXPECTED.

EBB CURRENTS ARE RUNNING VERY STRONG OR STRONG THROUGH
SUNDAY...WHICH WILL ENHANCE ROUGH BAR CONDITIONS. HANER

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...FLOOD WATCHES AND/OR WARNINGS FOR PORTIONS OF THE FORECAST AREA.

PZ...SMALL CRAFT ADVISORY ALL WATERS.
     SMALL CRAFT ADVISORY FOR ROUGH GRAYS HARBOR BAR.

WWW.WEATHER.GOV/SEATTLE

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 2:23 PM PSTRiver Flood WarningSEWPierce6 hr
Jan 21, 2:57 PM PSTRiver Flood WarningSEWKing5 hr

Nearby

Gale Warnings in Washington, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.